ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

November 2008 , Volume 7 , Issue 6

Select all articles

Export/Reference:

The inhomogeneous PME in several space dimensions. Existence and uniqueness of finite energy solutions
Guillermo Reyes and Juan-Luis Vázquez
2008, 7(6): 1275-1294 doi: 10.3934/cpaa.2008.7.1275 +[Abstract](912) +[PDF](283.6KB)
The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains
Dorina Mitrea, Marius Mitrea and Sylvie Monniaux
2008, 7(6): 1295-1333 doi: 10.3934/cpaa.2008.7.1295 +[Abstract](1224) +[PDF](482.7KB)
Convexity of level curves for solutions to semilinear elliptic equations
David L. Finn
2008, 7(6): 1335-1343 doi: 10.3934/cpaa.2008.7.1335 +[Abstract](847) +[PDF](159.3KB)
Numerical mountain pass solutions of Ginzburg-Landau type equations
Dmitry Glotov and P. J. McKenna
2008, 7(6): 1345-1359 doi: 10.3934/cpaa.2008.7.1345 +[Abstract](876) +[PDF](560.8KB)
Nonuniformity of deformation preceding shear band formation in a two-dimensional model for Granular flow
Scott Gordon
2008, 7(6): 1361-1374 doi: 10.3934/cpaa.2008.7.1361 +[Abstract](747) +[PDF](240.8KB)
Stabilisation of differential inclusions and PDEs without uniqueness by noise
Tomás Caraballo, José A. Langa and José Valero
2008, 7(6): 1375-1392 doi: 10.3934/cpaa.2008.7.1375 +[Abstract](833) +[PDF](243.2KB)
Asymptotic behavior of a hyperbolic system arising in ferroelectricity
Sergio Frigeri
2008, 7(6): 1393-1414 doi: 10.3934/cpaa.2008.7.1393 +[Abstract](834) +[PDF](292.8KB)
Linearization of smooth planar vector fields around singular points via commuting flows
Isaac A. García, Jaume Giné and Susanna Maza
2008, 7(6): 1415-1428 doi: 10.3934/cpaa.2008.7.1415 +[Abstract](849) +[PDF](203.0KB)
On a time discretization of a weakly damped forced nonlinear Schrödinger equation
Olivier Goubet and Ezzeddine Zahrouni
2008, 7(6): 1429-1442 doi: 10.3934/cpaa.2008.7.1429 +[Abstract](894) +[PDF](205.9KB)
Construction and asymptotic behavior of multi-peak solutions to the Gierer-Meinhardt system with saturation
Kazuhiro Kurata and Kotaro Morimoto
2008, 7(6): 1443-1482 doi: 10.3934/cpaa.2008.7.1443 +[Abstract](750) +[PDF](432.1KB)
The threshold for persistence of parasites with multiple infections
M. P. Moschen and A. Pugliese
2008, 7(6): 1483-1496 doi: 10.3934/cpaa.2008.7.1483 +[Abstract](710) +[PDF](213.5KB)
Existence results for nonlinear elliptic equations related to Gauss measure in a limit case
Giuseppina di Blasio, Filomena Feo and Maria Rosaria Posteraro
2008, 7(6): 1497-1506 doi: 10.3934/cpaa.2008.7.1497 +[Abstract](805) +[PDF](182.8KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]